# SDR FDEA201005071497

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 33,469 hours, 19,562 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT A/C PACK TRIP LIGHT ILLUMINATED FOLLOWED BY EXCESSIVE CABIN ALT. COMPLETED QRH FOR PACK TRIP LIGHT ILLUMINATED.  PACK RESTORED AFTER CHECKLIST.  PERFORMED OPS CHECK OF PACK,  NORMAL OPERATION CHECK'S NORMAL PERFORMED OPS CK OF SINGLE PACK PRESSURIZATION IAW MM 21-61-000-6, CHECK'S GOOD ACFT OK FOR SERVICE.
